# SDR COMA2011062350042

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 34,538 hours, 30,810 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0854B
- Condition: Failed
- Location: Te Flap
- Part time: 20,642 hours, 17,599 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DECENDING INTO MEM AT 14000FT RECEIVED FLAPS FAIL CAUTION MSG, FLAPS FAILED AT 0 DEG.  RAN QRH.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED RIGHT BPSU.
